# SDR ABXA010474

- Difficulty date: September 18, 2001
- Submitted: September 18, 2001
- Operation: Air carrier
- Aircraft: N901AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47381
- Aircraft time: 54,446 hours, 59,585 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Shorted
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE FIRST OFFICERS OVERHEAD MAP LIGHT WENT OUT AND CAME BACK ON.  A BURNING ELECTRICAL SMELL WAS NOTED.  THE ASSOCIATED MAP LIGHT CIRCUIT BREAKER OPENED, NO FURTHER PROBLEMS WERE NOTED.  MAINTENANCE INSPECTED AND FOUND EVIDENCE OF THE LIGHT ASSY TOUCHING A CAM LOCK RECEPTACLE WHEN TURNED EXCESSIVELY.  MAINTENANCE REPOSITIONED THE LIGHT ASSY AS REQUIRED TO PREVENT CONTACT AND RETURNED THE AIRCRAFT TO SERVICE.
